# SDR AALA201701039008

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 41,232 hours, 15,036 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THEY LOST THE YELLOW HYDRAULIC SYSTEM ENROUTE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED AND LANDED SAFELY WITHOUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED.    MAINTENANCE REPLACED THE NR 2 ENGINE HYDRAULIC LINE IAW AMM 29-11-51.
